# SDR SIMA201033501

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 19,969 hours, 18,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3274 DURING PREFLIGHT CHECK THE CREW FOUND THE FLOOR EMERGENCY LIGHTING STRIP AT ROW 16A TO BE INOPERABLE (A POSSIBLE BROKEN WIRE).  ACFT REMOVED FROM SERVICE.  REPAIRED WIRE CONNECTOR FOR EMERGENCY FLOOR LIGHT AT SEAT 16A IAW MM 20-221-00.  OPS CHECKED GOOD IAW MM 33-50-12.  ACFT RETURNED TO SERVICE.
